# SDR FDEA201111104872

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 5065
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241SH IS CRACKED ENTIRE WIDTH OF FLOORBOARD ON LOWER SIDE AT FWD CLEVIS ADAPTER 20" WIDE.  FLOORBOARD 251SH FABRICATED NEW IAW DWG SRZ25-005 REV J.
